# SDR E81R_JT22650

- Difficulty date: September 21, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N493TM
- Make and model: Beech 400A
- Aircraft serial: RK582
- Aircraft time: 409 hours, 319 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Diode
- Part number: 13240413
- Condition: Open
- Location: Horizonal Stab
- Part time: 409 hours, 319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NORMAL HORIZ STAB NOSE DOWN PITCH TRIM WOULD NOT OPERATE AT AIRSPEEDS ABOVE 250 KIAS. REQUIRED EXTENSIVE TROUBLESHOOTING AND FLIGHT CHECKS WITH MFG TECH SUPPORT TO CORRECT.  REPLACED AND SWAPPED NUMEROUS ELECTRICAL COMPONENTS, PITCH TRIM ACTUATORS. REPLACED PN 132409-13, ZENER DIODES A120CR110 AND A120CR111 SEVERAL TIMES, ALSO REPLACED ADJACENT PN M81824/1-2 SPLICE A120SP1807 AFTER INSULATION RESISTANCE CHECKS SHOWED POSSIBLY SUSPECT.  ADJUSTED PITCH TRIM ACTUATOR JACK SCREW TO STABILIZER MOUNTING BOLT GAP TO SERVICE LIMIT MAXIMUM OF .008 IN. IAW MM 27-40-00. UNABLE TO DETERMINE EXACT FAILURE MODE, MFG INVESTIGATING. SUSPECT ZENER DIODES A120CR110 AND A120CR111 MAY BE FAILING OPEN AFTER WAR
